# SDR SWAA2022031067218

- Difficulty date: July 9, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140BF HAS CORROSION ON EDGES ON UPPER SURFACE / VERIFIED NEW FLOOR PNL 140 BF IAW IPC 25-52-10-02 PART# 453A2610-32 ATAG WN9914. FLOOR PNL WILL BE INSTALLED ON SOUTHWEST CARD 39747/1600/0012; JPANEL-141-CLOSE. REMOVED AND REPLACED PNL ON SHELF ATAG- WN9914
